MathSciNet Relay Station
MathSciNet bibliographic data
MR595558 34D05 (34D20 58F99)
Millionshchikov, V. M. Baire classes of functions and Lyapunov exponents. III. (Russian) Differentsialʹnye Uravneniya 16 (1980), no. 10, 1766–1785, 1915.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 10:18:21 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8a4419f64fc2a7df07bbbaad1ed0b108; path=/; expires=Fri, 11-Jul-2031 10:18:21 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=85 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 5a6 Wkr"73) ̃6;nWJ3#j$J$!9r$a@LMK}w$&{qw{ N>V/=;7;\FxՃSpN :wc;Bӎ %1jf8m(FRKU~P;izKkbxH St#7Ϩa)&B5UltƿIb&+h+=Qf /kʙkj-뒷 _ ^4Bٽh#* UE;jH)Yl}"޸TUZo3b$"ZNuZ#!lS;]p:2h/%&x,%cT,19[ $=P}kgM LUרՏv9i}֤zdllֶntxpbz,n!_<]#Q1.qeZ'Mzva /Wx0?>׏Cj@OF$§C-39VdbbHӳ;X@[zk/a7Ā#(Z)(˵(4_x;*4nJ8-GD?>;9 q6sx ZDRNtD84-!D떓i? H!McLBAQ-0a@5!"bS.z˶ Фi# BAO2_S2$'1@uoJB?UEPa'lZqXWQ\DS2Cҡ$Mo%La5bvrʍJ-t @6dFN9&"9Yd]ۂ;"?ȧ| وICWg$Z